Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Decreased WBC count. Semi-liquid stools. What does this indicate?

Sir, for my sister the WBC count is found to be decreased 3600 cells/cumm. decrease in Hb count, pcv, platelets, monocytes and basophils. and in serology tests S. Typhi O ---1 in 160 positive and S.Typhi H ---- 1 in 160 positive. motion consistency is semiliquid, in cyst E.H. seen. please tell me what this indicates and also what measures to be taken to prevent and to avoid spreading. thank u
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
If it is accompanied by fever likely it is typhoid fever for which she may need a course of antibiotic course oral or IV.
Typhoid can cause loose stools.
E Histolytica cysts are usually asymptomatic only treatment is needed if stool has trophozoites of same.
Typhoid is transmitted by feco oral route. You need to dispose her stools properly and maintain good hygiene. Avoid eating outside and uncooked food. Hand washing is very important.
Hope this answers your query.
Please do reply in case of any further questions.
Wish her a speedy recovery.
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor